Couldn't find what you looking for?

TRY OUR SEARCH!

I was diagnosed with osteoporosis affecting my neck femur 3 years ago and my doctor recommended I try Reclast infusion. At the time it seemed like the most convenient options since I’d only need to have a yearly treatment. After the first treatment it was quickly pretty obvious that this is no easy way out – I had severe muscle and joint pain for almost half a year. But even though it hurt this much, it helped. So I had a second round of Reclast 2 months ago and even during the infusion I wasn’t feeling good at all and they had to stop it because my kidneys were starting to shut down. Ever since I was discharged from the hospital I keep experiencing stabbing pain under my ribcage, and knowing what I do now about this treatment, I’m worried it has affected my liver as well. I’m not sure what to do, I don’t have the appointment for the next two months.

Loading...

The drug you speak of is Reclast, which is actually zoledronic acid.  It is used to treat a variety of malignancies of the bone, osteoporosis, and Paget’s disease.  It is common to experience side effects such as nausea, fatigue, flu symptoms, headache, or pain/inflammation at the injection site. It is important to call the doctor with side effects such as new or unusual pain in your hip or thigh or severe joint, bone, or muscle pain.  Also, any problems with drowsiness, loss of appetite, faintness, or trouble breathing needs to be reported immediately.  You should inform your physician of the pain you are experiencing.  Good luck to you!

Reply

Loading...